Doctor insights on:
I'm taking now Magnesium Taurate because I read is good for fast heartbeats cause by anxiety but I'm not sure if it's safe to take 250mg a day? Thanks
I've been dizzy all day, I'm taking 20mg Omeprazole twice a day and 250mg Magnesium Taurate. Which one is likely to cause dizziness? Is this serious?
Likely neither: I am sorry to hear this. Omeprazole has only a 1.5% reported rate of dizziness and Magnesium Taurate also rarely if ever causes dizziness itself.It is unlikely that your dizziness is due to either of this medications.If your dizziness is affecting your life to the point were you can't function than I would suggest seeing your doc. Otherwise continue to monitor, and see if the dizziness goes away. ...Read more
Any interactions?:ashwagandha, magnesium l threonate,taurate,glycinate, fish oil, cdp choline,acetyl l carnitine,alpha lipoic acid, vitamin d,prilosec
Why Supplements?: Since you're 17 years old, I am concerned that you are spending time and money wasting it on the supplements that you listed. While some of the substances are present in a healthy diet, there is actually no reason you should be taking them in the form of a supplement. You should be getting all the vitamin D you need in a healthy diet, and the other things, except Prilosec, are unproven. ...Read moreSee 1 more doctor answer
Magnesium Oxide: Oxide most used to keep Magnesium level g.t 2.0 in the blood. Hydrochlor makes one lose potas & Mag. PVC's come from low potas and low Mag. When the Mag level is low it is very difficult to keep the Potas level up (>4.0) even with supplemnts. So take mag oxide 250mg - 500mgs daily until your Mag is >2.0. If kidneys normal can take Mag 250mgs several X a week ongoing. Mag stabilizes muscles. ...Read moreSee 1 more doctor answer
Organic: Also consider that the organic grown versions of those same foods will tend to be richer in magnesium. Our soils are magnesium depleted and have been for over 50 years. Conventionally grown (non-organic) food does not have as good nutrients as organic. ...Read moreSee 2 more doctor answers
My magnesium level is:0,64 mmol/L (ref: 0,75-1 ).I`m taking daily 250 mg magnesium,but it seems to be not enough.How much is recommended in this case?
Review with your doc: Magnesium is one of those minerals that can cause a lot of problems if you take too much of it. The recommended dietary allowance of magnesium is 320 mg; getting this from food sources is entirely safe. Taking more through supplements may cause diarrhea, nausea/vomiting. I'm not sure why you think 250 mg is not enough, but taking up to 320-350 per day should be safe. But check with your doctor:) ...Read moreSee 1 more doctor answer
I refer you to...: ...the March 2014 issue of the Annals of Clinical Biochemistry: "A contemporary view of the clinical relevance of magnesium homeostasis." If your reaction is, I couldn't possibly read or understand that, then that should clue you into just how complicated your question is. The answers provided by the other docs here barely scratch the surface. If they satisfy you however, then that's what matters. ...Read moreSee 2 more doctor answers
Probably not. : I'm a marathon runner myself. Diuretics and certain chemotherapy drugs can sometimes lead to low mg levels, but generally a well balanced diet, especially rich in bran, nuts, and soybeans will provide enough mg. With normal kidney function, a magnesium supplement probably won't cause problems, however a common side effect is diarrhea - not something you want to experience for 26.2 miles. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Magnesium taurate side effects
- Magnesium taurate for anxiety
- Magnesium taurate anxiety
- Ask a doctor a question free online
- Benefits of taking magnesium taurate
- What is magnesium taurate?
- What is magnesium taurate good for?
- Benefits of magnesium taurate for depression
- Talk to a nephrologist online for free